# SDR DLL17961776

- Difficulty date: July 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N769DL
- Make and model: Lkheed 10113853
- Aircraft serial: 193H1218
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Ballast
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLUORESCENT LIGHT UNDER CAPTAIN'S GLARESHIELD - BALLAST BECAME VERY HOT AND CAUSES ELECTRICAL OVERHEAT AND SMELL IN THE COCKPIT.  REPOSITIONED WIRES AT BALLAST.  SYSTEM CHECKS GOOD.
